# SDR AALA20090919DFW01

- Difficulty date: September 18, 2009
- Submitted: September 28, 2009
- Operation: Air carrier
- Aircraft: N788AN
- Make and model: Boeing 777223
- Aircraft serial: 30011
- Aircraft time: 37,117 hours, 5,211 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT ROW 33G MISSING LAMP.  REPLACED LAMP AT SEAT ROW 33G.
